# SDR DALA2023112609683

- Difficulty date: November 22, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 8,099 hours, 943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 CHECK DOOR PRESSURE 3L MSG ON FLT ATT PANEL. CORRECTIVE ACTION: C/W L3 DOOR DAMPER CHARGING. MSG ERASED. (5514694)
